# SDR CALA2021121702391

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 69,248 hours, 25,152 cycles
- System (JASC): 5200 · Doors
- Part: Service Panel
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 LAVATORY SERVICING PANEL MISSING ON ARRIVAL 145 AL PANEL FOUND ON RUNWAY PORT AUTHORITY RETURNED . PANEL IS IN OK TO CDL 52D COCKPIT . DISPATCH DESK: DD33 NAME: MC                   DATE: 15-DEC-21- TOILET SERVICE DOOR MISSING
